Loading ...
Sorry, an error occurred while loading the content.

Oops - meant to send the below directly to Spliff's mom

Expand Messages
  • AK
    Message 1 of 2 , Nov 29, 2009
    • 0 Attachment
      --- In feline-heart@yahoogroups.com, andrea <andielk72@...> wrote:
      >
      > You're not worrying too much - it's scary when they faint. My cat Riley, who had RCM, had a tough time adjusting to meds. He had very occasional spells of syncope, which led to his diagnosis. After starting meds they started happening multiple times a day. He was on lasix, enalapril, atenolol and plavix - we ended up cutting the doses of enalapril and atenolol and half and the spells pretty much stopped. Unfortunately I am not familiar with fortekor and we used lasix pills, which are dosed differently - but lasix never caused us any problems, it was the heart meds. Best wishes, andie
      >
      >  
      >
      >
      >
      >
      > [Non-text portions of this message have been removed]
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.